PDA

View Full Version : What does benzo withdrawal feel like???



Denial
14-06-2002, 02:22
alrighty, i ask, so i know what/if to prepare for.
ive gone through 240, 10mg valiums in about 3 weeks, not all eaten, some given away.... but more or less, the last weeks ive had at LEAST 50mg a day....
what can i expect tommorrow (or sooner?)
my supplier went under, and i have no more.
All experiences shared are welcome.
thanks guys, i hope im not in for TOO rough of a ride...though, calling in sick to work wouldnt be too bad.....
thanks much. *crosses fingers*

HYDRO_CHRONIC
14-06-2002, 02:47
uh you do know that you run the risk of havin a seizere right!!??(but thats in BAD withdrawel)
i doubt you will be able to sleep very good for a-while..
probably have the shakes,anxiety all that good stuff
but benzo withdrawel CAN BE FATAL!!
but it is different for everyone

goodkarma
14-06-2002, 03:02
I hope you get some help, I, myself have gone through benzo withdrawl and it is NO FUN. You get crazy anxiety, can't sleep, you're sensitive to everything especially sound. people who have gone through this will know what I'm talking about.
But it seems like you've eaten a little too much you should, actually you HAVE to get some more benzos or.. wish you the best.

BlackOut
14-06-2002, 08:34
If all else fails, DRINK ALCOHOL (and I mean everything else - go see a doctor!!). It will definitely help you, as it affects GABA transmitters, which is also the mechanism of benzos. You could also use GHB.

NoriegA
14-06-2002, 09:11
Most likely your not gonna sleep for a while. Besides the shakes, puking, the fever, the shits & being tired it fells fucking fantastic. Kind of like full blown aids. FBA is always funny...

shneed
14-06-2002, 09:16
http://www.panicattack-help.com/ashton.html

Denial
14-06-2002, 10:00
Also, my question is..... did i really inject enough to get withdrawal??
it was like a month of 20mg here 40mg there etc etc...
not a steady 50mg a day. the 50mg/day was just the past week
*shrug*
thanks for the info though, no matter how bleak.

Denial
14-06-2002, 10:02
ack! INEGEST!!! not inject...sorry, its early in the morning herere, cant type right...

ChemicalDan
14-06-2002, 12:59
out of all replies u should consider mine the least cause i've been out of that sorta scene for close to ten yrs. now.
I take it benzo is in reference to strong sleeping aids, which can be used for having a real good time without remembring the next day. If thats correct would i be rite in saying that it is a component or something simular to rohypnol? I'm asking these questions purly out of personal interest, because I've got some today for sleep after speed or pills. and also i'm from a german speaking country originally some of terms are new to me.
To answer ur question, i must admit that i really don't know much, but i just read up on some medical site that if u've been using it a lot u should expect;
> severe problems sleeping
> episodes of strong fear/paranoia
> dizziness
of course these are based on the assumption that u've been taking normal dosages and are said to occur if several weeks of continued use is abrubtly stopped. u're body starts developing a dependence after as little as 14 days and that is on like 2.5gm to 5gm per day.
my advise is lots of weed and go to u're local doctor and get urself a prescription for some supplement. u might even consider telling him the truth in order to get more. but thats up to u.
always remember to keep u're calm and every comedown ends sometime.
GOOD LUCK !!!
Ps: I would have given u the link to the medical site but its in german. i just translated it for ya. But do look for on the net. u might find something useful. maybe even a medical message board?
[ 14 June 2002: Message edited by: ChemicalDan ]

go-ee
14-06-2002, 13:16
Denial see a doctor as soon as possible. Do not lie to him, tell him the truth about your usage. Benzo withdrawal can be fatal and the doctor will help you get through it. If you choose not to, the withdrawal will not be pleasant.
[ 14 June 2002: Message edited by: go-ee ]

Denial
14-06-2002, 15:40
hrm.
well i think my first course of action is to see how today goes by without any.
see if i freak or not.
anxiety/paranoia/etc, that stuff im *pretty* sure i can handle, depending on how intense it gets.
and i derno, i am honesty not sure if i was even 'dependant' because there were plenty of days i would skip and take nothing, and feel just fine.
thank everyone very much for the serious and knowledgable advice...ill let you know how this goes.
heh, too bad i dont smoke weed (in reference to whoever say 'just smoke some weed')
and yeah, if it gets really ugly, ill suck it up and go to the doc and lay it out for him, i dont particularly care to die suddenly....
and as far as that FATAL part goes anyhow? what exactly do you die of? heart attack?
just curious... i mean, i can understand the feeling like total shit part, but im not sure why a CNS depressant STOPPING would cause serious problems enough to kill me... but again, im asking you guys, because im admitting i dont know, and just looking for some help.
thanks all, you guys are what the true bluelight is about.
...here we go!

HYDRO_CHRONIC
14-06-2002, 17:06
"and as far as that FATAL part goes anyhow? what exactly do you die of? heart attack?
just curious... i mean, i can understand the feeling like total shit part, but im not sure why a CNS depressant STOPPING would cause serious problems enough to kill me... but again, im asking you guys, because im admitting i dont know, and just looking for some help."
it would cause you to go into BAD seizeres and could possibly DIE from them
its kinda like alcahol withdrawal

Dr_Bombay
15-06-2002, 19:15
In short, benzo withdrawal is hell. It is different for everyone and your dose, length of administration, and whether or not the b-zo was long(ie valium, klonopin) or short term(ie xanax, ativan) will be the big factors in intensity of WDs. I personally was on min. of 30 millies of diazepham for like 6 months. Towards the end of this "bender" my tolerance was BIG and some days I would consume 100 millies. Needless to say I was an idiot and I paid for it. Once I began researching I was shocked.
For abuse of long term WDs, the symptoms won't come around for about a week. The first week I was like this is cake, but then the torture began. Due to their long acting nature the drug doesn't begin to leave the system for a week. For the short term b-zo's like xanax, the WDs hit much sooner, as they leave sooner. I would go like 4 days at a time before I could finally sleep for an hour or two. This was with TylenolPMs and copious amounts of dank, w/o them I would have been worse. Muscle rigidity for like 3 weeks, muscle spasms for like 2 weeks(REAL spasms, sometimes I'd have to force my fists to open out of spasm), sleep w/o TylenolPM came after like 2 months. I was indeed lucky I didn't experience any seizures, the main cause of death in b-zo WD. I, at one time or another, hit about every symptom of WD besides seizure.
Sorry to post such a book, just thought I'd let everyone hear my experience in hopes that your ordering of benzo's from OP's is kept in check. BE CAREFUL. This pain is BY FAR the worst I have felt and would not wish it on anyone. Do a google search for benzo withdrawal and the horror comes to life. It did for me anyway. Be well.
one,
bombay

ikarus
15-06-2002, 20:16
I am most definitely not a doctor so don't trust a word I say, but here I go...
I don't think you have to worry about dying from this withdrawal. This is based on my prior experience with Ativan. Over the course of 1-2 months I kept doing more and more until for about 3 weeks I was taking 10-15mg per day. According to this neat little Benzodiazepine Equivalence Table (http://www.benzo.org.uk/bzequiv.htm) that's the equivalent of 100-150mg Valium. I didn't stop entirely cold turkey, I took about half of my usual dosage for two days and then quit entirely. I couldn't eat, I couldn't sleep, I trembled all the time, had bad anxiety, didn't feel like talking to anyone, and just generally felt like a burnt-out piece of useless shit. It wasn't fun but it most definitely wasn't fatal. Of course everyone reacts differently to drugs, and perhaps I was only a couple steps away from dying and didn't know it.
[ 15 June 2002: Message edited by: ikarus ]

quale
17-06-2002, 12:24
Unless you have a high susceptibility to seizures for some reason this almost certainly isn't a medical concern. Don't worry about seizures or anything like that.
You may even be lucky and not have too much withdrawal after three weeks but if you ramped up that much you probably will. Mostly you will be insomniac, anxious, agitated etc... Its a real bitch.

BlackOut
17-06-2002, 20:52
Another thing, if you want to smoothe out the downward spiral, go see a doc and tell him you're depressed (if you dont wanna tell him the truth). You will almost certainly get a script for a SSRI (like Prozac or similar). These are VERY helpful.
I kicked a 3 month 3-4 mgs Xanax habit in ONE WEEK without a twitch using only 20 mgs of Celexa per day. Hail to the wonders of Lundbeck!